| Catalog Number |
5100015250 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 6 malfunction events in which the device reportedly overheated.3 events had the problem identified during a non-clinical procedure.There was no patient involvement.2 events had the problem identified before clinical use/exposure.There was no patient involvement.1 event which had a mild injury, illness or impairment which can be treated with minimal or no intervention.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 6 events were reported for this quarter.Product return status: 5 devices were received.1 device investigation type has not yet been determined.Additional information 6 devices were not labeled for single-use.6 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale.Corrected data: b5, h1, h6, h11.6 events were originally reported for this failure mode during the reporting quarter; however, 1 event was inadvertently excluded.7 reported events are included in this follow-up record.Product return status: 6 devices were received.1 device investigation type has not yet been determined.
Event or Problem Description
This report summarizes 7 malfunction events in which the device reportedly overheated.4 events had the problem identified during a non-clinical procedure; there was no patient involvement.2 events had the problem identified before clinical use/exposure; there was no patient involvement.1 event which had a mild injury, illness or impairment which can be treated with minimal or no intervention.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 7 previously reported events are included in this follow-up record.Product return status 7 devices were received.
Event or Problem Description
This report summarizes 7 malfunction events in which the device reportedly overheated.- 3 events had the problem identified during a non-clinical procedure; there was no patient involvement.- 3 events had the problem identified before clinical use/exposure; there was no patient involvement.-1 event which had a mild injury, illness or impairment which can be treated with minimal or no intervention.